Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytic uniformly bounded representations of $ {\rm SU}(1,n+1)$


Author: Ronald J. Stanke
Journal: Trans. Amer. Math. Soc. 290 (1985), 281-302
MSC: Primary 22E46; Secondary 22E30
MathSciNet review: 787966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By analytically continuing suitably normalized spherical principal series, a family of uniformly bounded representations of $ SU(1,n + 1)$, all of which act on the same Hilbert space $ {L^2}({{\mathbf{R}}^{2n + 1}})$, is constructed which is parametrized by complex numbers $ s$ lying in the strip $ - 1 < \operatorname{Re} (s) < 1$. The proper normalization of the principal series representations involves the intertwining operators of equivalent principal series representations. These intertwining operators are first analyzed using Fourier analysis on the Heisenberg group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E30

Retrieve articles in all journals with MSC: 22E46, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0787966-1
PII: S 0002-9947(1985)0787966-1
Keywords: Fourier analysis on the Heisenberg group, homogeneous norms, spherical principal series, intertwining operators, Laguerre polynomials, gamma function, analytic continuation of operators, uniformly bounded representations
Article copyright: © Copyright 1985 American Mathematical Society